# SDR COEA2009071405901

- Difficulty date: July 14, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 28,997 hours, 31,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE HEAVY CHECK:  LEVEL 2 CORROSION/ MAJOR REPAIR: INTERIOR CARGO COMPARTMENT, RT MLG PRESSURE DECK LOWER SIDE BOX BETWEEN FR 26-27 HAS AREAS OF CORROSION AND CORRODED FASTENER HEADS.
